# SDR CALA9701073

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN GOUGED AT STA 735, LONGERON 28R.  THE GOUGED AREA WAS CUT OUT, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-21-01 AND 53-20-00.
